MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a left attune total knee to treat severe degenerative joint disease.The patella was resurfaced and depuy cement x 2 was utilized.There were no indicated intra-operative complications.Patient received a left knee tibial insert exchange.The patient was experiencing pain, decreased range of motion, arthrofibrosis, and adhesions.The surgeon noted lysis of extensive adhesions.There were no indicated intra-operative complications.Doi: (b)(6) 2015, dor: (b)(6) 2016 left knee tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 6 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11373717
Report Number1818910-2021-03777
Device Sequence Number934720
Product Code NJL
UDI-Device Identifier10603295050100
UDI-Public10603295050100
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-40-610
Device Catalogue Number151640610
Device Lot Number305689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE MEDIAL ANAT PAT 38MM; ATTUNE PS FB INSRT SZ 6 10MM; ATTUNE PS FEM LT SZ 6 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE MEDIAL ANAT PAT 38MM; ATTUNE PS FB INSRT SZ 6 10MM; ATTUNE PS FEM LT SZ 6 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR